Hi, Doctor. Well, i have a lot of problems: I use Escitalopram - 10mg in the morning and 10mg before sleep - to treat panic disorder and agoraphobia (psychiatrist diagnosis), which is characterized to sudden high heart rate (130-140bpm). In the most of days, I feel OK. However, I also use Ritalin (10-15mg each 3-4 hours to study lots of books). I also use Zolpidem to sleep everyday (5-10mg). Anyway, according to my psychiatrist, theres no problem to use Escitalopram 10mg with Ritalin 10mg (which, in my non-technic opinion, does make sense, because, as far I know, Ritalin and Escitalopram works in different neurotransmitters; Ritalin, dopamine; Escitalopram, by other hand, serotonin). Those statements are correct? But my principal problem is the fact that Ritalin probably - probably - SOMETIMES leads to the high heart rate mentioned in the first lines of this text, i mean, Ritalin probably leads to the panic attack. Is it possible? What can I do to fix it? I discovered in several webforums the use of betablockers to negate this (probably) high-heart-rate-which-leads-to-panic-attack. Now Im on effect of Clonazepam (I used one 2mg tablet) and feel "slow", "foggy", with no energy at all -- and I really need to study, but, to study, I need Ritalin... Should I wait the Clonazepam's effect go away or I can use 5-10mg Ritalin? Besides taking clonazepam (and felt completely awful), what can I do when in panic? I mean, ehat I should do about each of these problems? Please, I really would like detailed answers. Thank you very much in advance.